# SDR AALA20010280

- Difficulty date: February 24, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N1469D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11502
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: 5548385
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 1618 - EN ROUTE STL-LGA - DETECTED NR 1 HYDRAULIC SYSTEM SLOWLY DECREASE TO TWELVE PERCENT.  ON FINAL APPROACH NR 1 HYDRAULIC SYSTEM LOW LIGHT ILLUMINATED.  LANDED JFK WITHOUT FURTHER INCIDENT.  REPLACED NR 1 SYSTEM ENGINE HYDRAULIC PUMP O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
